# SDR SWIA2025040706

- Difficulty date: March 20, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N603UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000796
- Aircraft time: 12,838 hours, 8,458 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA LH SEAT TRACK HAS CORROSION AT FR 84 & 80/81. (C-CHECK RO 04/05/2025)PERFORMED PERMANENT SPLICE REPAIR ON LH INBD FLOOR BEAM SEAT TRACK FR 83-84 REF. ETD2022-170-022163 REV. C. PERMANENT SPLICE REPAIR. WEIGHT MEASURED 331.89 GRAMS. CAL. TOOL I.D.# SH2-10286, DUE DATE 4-22-25. NO CHANGE TO WEIGHT AND BALANCE. SEE CONTINUATION CARD FOR FURTHER WORK PERFORMED. REMOVED DAMAGED SECTION OF AFT WET AREA LH SEAT TRACK BETWEEN FR 83- FR85. FABRICATED AND INSTALLED FILLER/ SPLICE REPAIR. NO CHANGE TO WEIGHT AND BALANCE OF AIRCRAFT. REF: ETD2022-170-022163 REV.C
